NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Hi doctor, my name is sigob am 40years. what are the effect of masturbation becouse am using it for over 15 years"

    User Avatar
    A 42 years year old male asked:
    2 years ago
    Hi doctor, my name is sigob am 40years. what are the effect of masturbation becouse am using it for over 15 years
    Dr. Agunbiade T answered:
    2 years ago
    Afternoon, masturbation has no known medical side effects yet but it has psychological effects as it can become addictive as you tend to prefer it to having intimate intercourse with your partner. I'll advice you stop ASAP. all the best
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app